# SDR ASAA2021090335867

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 29,440 hours, 9,411 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU IS INOPERATIVE, NO IGNITION AND APU FAULT LIGHT ILLUMINATED AFTER START SWITCH ACTIVATION. GROUNDED - YES. REMOVED AND REPLACED IGNITER PLUG PER B737-900 AMM 49-41-51, AND REMOVED AND REPLACED IGNITER PLUG LEAD PER AMM 49-41-52. OPS CHECK GOOD.
